Bayesian Analysis

Comment on article by Monni and Tadesse

Hongzhe Li

Full-text: Open access

Article information

Source
Bayesian Anal., Volume 4, Number 3 (2009), 449-452.

Dates
First available in Project Euclid: 22 June 2012

Permanent link to this document
https://projecteuclid.org/euclid.ba/1340369848

Digital Object Identifier
doi:10.1214/09-BA416C

Mathematical Reviews number (MathSciNet)
MR2545169

Zentralblatt MATH identifier
1330.62031

Citation

Li, Hongzhe. Comment on article by Monni and Tadesse. Bayesian Anal. 4 (2009), no. 3, 449--452. doi:10.1214/09-BA416C. https://projecteuclid.org/euclid.ba/1340369848


Export citation

See also

  • Related item: Stefano Monni, Mahlet G. Tadesse. A stochastic partitioning method to associate high-dimensional responses and covariates. Bayesian Anal., Vol. 4, Iss. 3 (2009), 413-436.